Panadol Extra Advance - 32 x 500mg/65mg Tablets

Brand: Panadol
Out of stock
Panadol Extra Advance - 32 x 500mg/65mg Tablets
  • Panadol Extra Advance - 32 x 500mg/65mg Tablets
  • Panadol Extra Advance - 32 x 500mg/65mg Tablets
  • Panadol Extra Advance - 32 x 500mg/65mg Tablets
  • Panadol Extra Advance - 32 x 500mg/65mg Tablets
  • Panadol Extra Advance - 32 x 500mg/65mg Tablets

Panadol Extra Advance - 32 x 500mg/65mg Tablets

Brand: Panadol
Out of stock

Panadol Extra Advance - 32 x 500mg/65mg Tablets

Brand: Panadol
£3.99
Free delivery
£3.99
This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our Pharmacist can ensure this product is right for you.

Product details

What are Panadol Extra Advance Tablets 

Panadol Extra Advance Tablets are absorbed faster than standard paracetamol and caffeine tablets.

They can relieve headaches, migraines, backaches, rheumatic, toothache and period pain. They also reduce the fever, aches and pains of colds and flu.

The tablets contain two active ingredients. Paracetamol is a painkiller that reduces your temperature when you have a fever, and caffeine acts to help the effectiveness of paracetamol further.

How to take Panadol Extra Advance Tablets

Adults and children aged 16 years and over: Swallow two tablets every 4 hours as needed. Do not take more than eight tablets in 24 hours.

Children aged 12-15 years: Swallow one tablet every 4 hours as needed. Do not give more than four tablets in 24 hours.

  • Do not take more frequently than every 4 hours.
  • Do not take more than the recommended dose.
  • Do not give to children under 12 years.
  • Avoid too much caffeine in drinks like coffee and tea.

High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.

If your symptoms continue or your headache becomes persistent, see your doctor.

If you take too many tablets

Talk to a doctor immediately if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, severe liver damage.

What do Panadol Extra Advance Tablets contain

Active ingredients: Each tablet contains Paracetamol 500 mg of and Caffeine 65 mg.

Other ingredients: Starch pregelatinised, povidone k-25, calcium carbonate, crospovidone, alginic acid, magnesium stearate and sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxybenzoates.

The tablet coating contains titanium dioxide (E 171), hypromellose, macrogol, polysorbate 80 and carnauba wax.

Delivery options

UK Shipping:

Standard Shipping: £2.89
Free Shipping: Available on orders over £40.

Europe Shipping:

Standard Shipping: £9.99

Rest of the World (ROW) Shipping:

Standard Shipping: £19.99

Please note:

  • Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
  • Ensure you select the appropriate shipping option at checkout.
  • Delivery times may vary based on the destination.
  • For more information, see our delivery information or view our returns policy.

Mrs S Varndell

This is the my purchase and I'm pleased to say I am totally satisfied with the professional way I was treated. I would highly recommend.

Example Blocks Image
  • MHRA

    UK registered pharmacy

    The MHRA regulates medicines and medical devices in the UK.

  • MHRA

    GPhC regulated pharmacy

    The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.

  • MHRA

    PCI DSS Compliant

    PCI DSS is an information security standard for organisations that handle credit card payments.

  • MHRA

    ICO registered website

    The UK's independent authority set up to uphold information rights in the public interest.